# SDR ASAA2018030323748

- Difficulty date: March 3, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,877 hours, 6,487 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC REPORTED A SHORT TIME FAULT MESSAGE 75-30802 T25 SIGNALS DISAGREE ON NR 2 ENGINE.  ACFT GROUNDED.  PERFORMED A NR 2 ENGINE EEC BITE.  NO CURRENT FAULTS AND NO FAULT HISTORY. REMOVED AND REPLACED NR 2 ENGINE'S J9 HARNESS.  PERFORMED FADEC SYSTEM TEST.  SYSTEM TESTED GOOD. IAW AMM 73-21-06.
